MathSciNet Relay Station
MathSciNet bibliographic data
MR1897322 (2003d:92032) 92D25 (34C23 34C60)
Kumar, S.; Srivastava, S. K.; Chingakham, P. Hopf bifurcation and stability analysis in a harvested one-predator–two-prey model. Appl. Math. Comput. 129 (2002), no. 1, 107–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement